idea how to get off this med. i understand it is extremely difficult, any info, would be greatly appreciated. thank you.
1 Dec 2013
I would usually suggest asking your doctor to do a cross over to valium; however, crossing over from klon usually doesn't work, because Klonopin is a very potent drug and usually not a smooth w/d so what I would suggest you doing is first get your doctor on board and get a slow and steady taper plan. Also, you will need to find a compound pharmacy near you so you can do a reduction of a sixth or eigth milligrams or less.
I wish you the best of luck,
1 Dec 2013
I used to take 1 mg, three times a day. I decreased very slowly, over a couple of years. You can break up the tablets into fourths, and gradually drop the dose by 1/4 at a time. If I started feeling anxious, I went back up just a bit for awhile - a week or two. Now I just take half once every week or two - when needed. Don't worry - take it slow if you can. You'll get there! EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Mother has terrible insomnia & I was curious because the xanax and klonapin were prescribed recently & the hydroxyzine was prescribed a ...
1 answer • 7 Dec 2010
1 answer • 2 Dec 2011
I am weaning off klonapin 1mg per day, and I went off too quickly, was down to skipping a day, and then .05mg , now three days off, I feel awful, ...
2 answers • 1 Feb 2012